# SDR ASAA2016080917657

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,382 hours, 1,712 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 2 HAS FAIL IN BOTH ACTING & STANDBY WINDOWS.  CIRCUIT BREAKER CHECKED IN. HF RADIO NR 1 IS GOOD.  ACFT GROUNDED. ACCOMPLISHED IAW AMM TASK 23-12-40-800-802.  RESET TUNING PANEL AND OPERATION NORMAL WITH NO DISCREPANCIES NOTED.
